# SDR CALA2025072806949

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 26,927 hours, 10,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR962480
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2B AFT WHITE EMERGENCY PATH LIGHT INOP. REQ NEW HARNESS ASSY, P/N BR9624-80, M&E 29-3350-3-0026. R & R SEATS 2A & 2B EMERGENCY PATHWAY LIGHTS HARNESS ASSY. EMERGENCY LIGHTS OPS CHK OK IAW AMM 33-51-11. PARTS USED: 29-3350-3-0026,QTY :1
